MAUDE Adverse Event Report: ABBOTT VASCULAR INC. OMNILINK ELITE; STENT, ILIAC

ABBOTT VASCULAR INC. OMNILINK ELITE; STENT, ILIAC
Model Number 1012624-39
Medical Device Problem Codes Failure to Advance (2524); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the information provided, a definitive cause for the reported failure to advance and stent dislodgement could not be determined; however, the subsequent unexpected medical intervention appears to be related to circumstances of the procedure.Stent dislodgement may be attributed to several factors including, but not limited to, positive pressure during preparation, forced sheath removal, handling of the stent during preparation, and interaction with patent anatomy or accessory devices.Factors that could contribute to failure to advance include, but are not limited to, patient anatomical morphology, patient disease state, pre-dilatation strategy, device placement technique, interaction with previously placed stents or accessory devices.In this case, it is possible the device may have interacted with the moderately calcified, 75-80% stenosed lesion during advancement, as resistance was noted, causing the reported failure to advance.Further interaction with the challenging anatomy may have contributed to the reported stent dislodgement; however, without the device to examine, this cannot be confirmed.A balloon was used to push the dislodged stent all the way to the bifurcation and partially implanted in the target lesion.Another non-abbott stent was used to completely cover the target lesion and complete the procedure.Based on the results of the complaint investigation, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was performed in the right common iliac artery with 75-80% stenosis and moderate calcification.The 8.0x39mm omnilink elite peripheral stent system was being advanced when resistance was noted due to the anatomy and the stent came off the balloon in the aortic bifurcation.A balloon was used to push the dislodged stent all the way to the bifurcation and partially implanted in the target lesion.Another non-abbott stent was used to completely cover the target lesion and complete the procedure.There was no adverse patient sequelae.Although there was a slight delay in the procedure, there was no patient harm; therefore, the delay was not significant.No additional information was provided.

Brand Name
OMNILINK ELITE
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary UNK
EI   UNK
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key22843013
Report Number2024168-2025-08712
Device Sequence Number4849016
Product Code NIO
UDI-Device Identifier08717648179303
UDI-Public(01)08717648179303(17)261031(10)3051541
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P110043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1012624-39
Device Catalogue Number1012624-39
Device Lot Number3051541
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2025
Initial Report FDA Received Date08/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown